# SDR CALA2013030100142

- Difficulty date: February 28, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 46,815 hours, 16,359 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3101
- Condition: Gouged
- Location: Bs 853
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE AREA OF DORSAL FIN-GOUGE AT APPROX STA 853 RT SIDE OF DORSAL RUB STRIP.  INSTALLED REPAIR DOUBLER IAW EC/RA 5331-01686.
